# SDR AALA20140623003

- Difficulty date: June 22, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 16,652 hours, 6,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXTERNAL EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR RT AFT OVERWING EXTERNAL EMER LIGHT.  OPERATIONS CHECKED NORMAL.
